Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Radition Side Effects was posted 06/30/2011 08:33 am by Andy
E-mail Address: lzhian@yahoo.com

Message Text
My dad (76 yrs old) is undergoing the radiation for the last few weeks. About 18 sessions into it, he start to feel some side effects. His stomach starts to hurt often as well as loose of appetite. He describes the stomach pain as pinching sensation.

I wonder if the membrane layer is damaged. Is there a way to assess the if and what kind of damage happened? He still has 6 more sessions to go. Any drug he could take or anything he could do to protect his stomach? Appreciate your help.

Reply to this message | Return to Main Message List


Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am